# SDR AALA202010089005

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 21,676 hours, 8,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  9C EXIT FIXTURE FELL OFF.  RESECURED 9C EXIT LIGHT FIXTURE, PER AMM 33-51-01.
